# SDR AALA202204044795

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737
- Aircraft serial: 30077
- Aircraft time: 60,683 hours, 25,115 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 65528202
- Part serial: D01684
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MACH TRIM LIGHT ILLUMINATED DURING CLIMB. AIRCRAFT EXCEEDED ALTITUDE WHEN LEVELING. TURNED OFF AUTOPILOT AND HAD A LARGE NOSE DOWN TRIM RECOVERY. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO ORD LANDING SAFELY. ACCOMPLISHED FIM 22-13-00. FOUND INTEGRATED FLIGHT SYSTEMS ACCESSORY UNIT (IFSAU) FAULTY. REPLACED IFSAU PER AMM 22-11-37.
